Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Grayish looking zit on cheek, hurts. Popped, bleeding little. Size is same. How do I get rid of it?

I have a grayish looking zit on my cheek? At least I think it s a zit. It started forming on my cheek about 2 weeks ago and it hurt. So, naturally, i tried to pop it but nothing came out. It just bled a little (I think i was just being too rough). And now it s still there and the same size and everthing! How do I get rid of it? And how can I prevent this type of thing from happening again?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
dear volleybree123
it appears that you have mild acne problem
it can be resolved by just topical anti-acne preparations.
but which preparation will be best suitable for you can be better decided by a dermat
also if you want to get rid of them for a long duration with excellent results please do not stop the treatment midway. the duration of treatment may last for 6-9 months
that is the time taken by topical retinoids to get rid of the micro-comedone population of the skin.

dr amit
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor